# SDR QXEA2009102600863

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 386
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK -  AT RT OTBD FS 386 THERE IS AN AREA OF CORROSION ON THE OUTBOARD SEAT TRACK.  BLENDED CORRODED AREAS, .040 INCH MATERIAL REMOVED, FOUND TO BE BEYOND LIMITS PER RD 8/4-53-884.  REMOVED DAMAGED SEAT RAIL AND INSTALLED NEW SEAT RAIL REF Q400 SRM 51-42-05, 51-42-45, AND 51-40-15.
